Alert archive / Texas / High Wind Warnings in 2025

High Wind Warning 2, NWS Fort Worth, TX

March 13, 202525 counties in Texas

NWS Fort Worth, TX issued this high wind warning at Mar 13, 2025, 2:07 PM CDT for 25 counties in Texas. It took effect at Mar 14, 2025, 7:00 AM CDT. It was in force for 12 hr. 6 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 13, 2025, 2:07 PM CDT (19:07 UTC)
In effect from
Mar 14, 2025, 7:00 AM CDT
Expired
Mar 14, 2025, 7:00 PM CDT
In force
12 hr
Issued by
NWS Fort Worth, TX
All 25 counties

Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 37 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 12:03 PM CDTNON-TSTM WND GST 593 W White Settlement, TXGW4873 CWOP station.
Mar 14, 1:04 PM CDTNON-TSTM WND GST 601 Nnw Decatur, TXA trained spotter measured a 60 mph wind gust. Sustained winds were at 40 mph at the time. Minor window and tree damage was also reported due to the strong winds.
Mar 14, 1:18 PM CDTNON-TSTM WND GST 62Jacksboro, TXA 62 mph wind gust was recorded by a handheld anemometer. The town of Jacksboro was without power for over an hour at the time of the report.
Mar 14, 2:28 PM CDTNON-TSTM WND GST 639 Ssw Runaway Bay, TXBroadcast Media recorded a 63 mph wind gust with a handheld anemometer.
Mar 14, 2:50 PM CDTNON-TSTM WND GST 584 Wnw Knollwood, TXThe Sherman/Denison Regional Airport AWOS measured a 58 mph wind gust.
Mar 14, 3:49 PM CDTNON-TSTM WND GST 582 Nnw Bells, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.1 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2025-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2025-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4008 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

211 
WWUS74 KFWD 131907
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
207 PM CDT Thu Mar 13 2025

TXZ091>093-100>104-115>120-129>134-141>145-140700-
/O.UPG.KFWD.HW.A.0001.250314T1200Z-250315T0000Z/
/O.NEW.KFWD.HW.W.0002.250314T1200Z-250315T0000Z/
Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens-
Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood-
Somervell-Johnson-Ellis-Comanche-Mills-Hamilton-Bosque-Hill-
Including the cities of Nocona, Ranger, Rockwall, Briar, Hico,
Sherman, Flower Mound, Midlothian, Clifton, Comanche, Oak Trail
Shores, Plano, Allen, Dallas, Dublin, Meridian, Arlington,
Stephenville, Carrollton, Denison, Ennis, Decatur, Olney,
Weatherford, Denton, Bowie, Burleson, Valley Mills, Lewisville,
Fort Worth, Heath, Cisco, De Leon, McKinney, Jacksboro,
Breckenridge, Granbury, Frisco, Hillsboro, Eastland, Bridgeport,
Waxahachie, Gainesville, Gorman, Goldthwaite, Glen Rose, Mineral
Wells, Cleburne, Hamilton, and Graham
207 PM CDT Thu Mar 13 2025

...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 7 PM CDT FRIDAY...

* WHAT...Southwest winds 25 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...Portions of North and Central Texas. 

* WHEN...From 7 AM to 7 PM CDT Friday.

* IMPACTS...Damaging winds will blow down trees and damage property. 
  Power outages are possible. Travel will be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

TXZ094-095-105>107-121>123-135-146>148-156>162-174-175-140700-
/O.NEW.KFWD.WI.Y.0004.250314T1200Z-250315T0000Z/
Fannin-Lamar-Hunt-Delta-Hopkins-Kaufman-Van Zandt-Rains-Henderson-
Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of Commerce, Edgewood, Marlin, Fort Cavazos,
Bonham, Groesbeck, Calvert, Palestine, Rockdale, Greenville, Gun
Barrel City, Oakwood, Normangee, Franklin, Terrell, Kaufman,
Cooper, Killeen, Jewett, Copperas Cove, Paris, Cameron, Buffalo,
Wills Point, Forney, Temple, Teague, Canton, Point, Hearne,
Corsicana, East Tawakoni, Emory, Fairfield, Grand Saline,
Lampasas, Athens, Waco, Wortham, Mexia, Van, Sulphur Springs,
Gatesville, and Centerville
207 PM CDT Thu Mar 13 2025

...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT FRIDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Eastern North Texas and portions of Central Texas.

* WHEN...From 7 AM to 7 PM CDT Friday.

* IMPACTS...Unsecured outdoor items may be blown around in the wind. 
  Driving on area roadways may become difficult, especially for 
  high-profile vehicles. Small tree limbs could break and cause 
  damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to 30 mph 
are expected. Winds this strong can make driving difficult, 
especially for high profile vehicles. Boaters should use extra 
caution when venturing onto area lakes. Residents may wish to take 
action to secure trash cans, lawn furniture, and other lightweight 
outdoor objects that may be blown around in the strong winds.

&&

$$

Barnes
3 follow-up statements
674 
WWUS74 KFWD 140735
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
235 AM CDT Fri Mar 14 2025

TXZ091>093-100>104-115>120-129>134-141>145-141700-
/O.CON.KFWD.HW.W.0002.250314T1200Z-250315T0000Z/
Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens-
Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood-
Somervell-Johnson-Ellis-Comanche-Mills-Hamilton-Bosque-Hill-
Including the cities of Jacksboro, Dallas, Gainesville, Plano,
Valley Mills, Meridian, Burleson, Stephenville, Weatherford,
Cleburne, Dublin, Allen, Waxahachie, Cisco, Fort Worth, Gorman,
McKinney, Graham, Briar, Decatur, Rockwall, Bridgeport, Denison,
Olney, Eastland, Bowie, Hillsboro, Comanche, De Leon, Sherman,
Carrollton, Ennis, Goldthwaite, Hamilton, Glen Rose, Hico,
Denton, Nocona, Arlington, Heath, Frisco, Clifton, Lewisville,
Mineral Wells, Granbury, Midlothian, Flower Mound, Breckenridge,
Oak Trail Shores, and Ranger
235 AM CDT Fri Mar 14 2025

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 
PM CDT THIS EVENING...

* WHAT...Southwest winds 25 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...Portions of North and Central Texas. 

* WHEN...From 7 AM this morning to 7 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and damage property. 
  Power outages are possible. Travel will be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

TXZ094-095-105>107-121>123-135-146>148-156>162-174-175-141700-
/O.CON.KFWD.WI.Y.0004.250314T1200Z-250315T0000Z/
Fannin-Lamar-Hunt-Delta-Hopkins-Kaufman-Van Zandt-Rains-Henderson-
Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of Athens, Franklin, Copperas Cove,
Corsicana, Jewett, Paris, Oakwood, Wills Point, East Tawakoni,
Canton, Cooper, Palestine, Gatesville, Temple, Hearne, Gun Barrel
City, Kaufman, Emory, Normangee, Edgewood, Rockdale, Lampasas,
Groesbeck, Grand Saline, Fairfield, Greenville, Sulphur Springs,
Forney, Waco, Centerville, Point, Bonham, Van, Wortham, Commerce,
Fort Cavazos, Terrell, Killeen, Calvert, Buffalo, Marlin,
Cameron, Teague, and Mexia
235 AM CDT Fri Mar 14 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM 
CDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Eastern North Texas and portions of Central Texas.

* WHEN...From 7 AM this morning to 7 PM CDT this evening.

* IMPACTS...Unsecured outdoor items may be blown around in the wind. 
  Driving on area roadways may become difficult, especially for 
  high-profile vehicles. Small tree limbs could break and cause 
  damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to 30 mph 
are expected. Winds this strong can make driving difficult, 
especially for high profile vehicles. Boaters should use extra 
caution when venturing onto area lakes. Residents may wish to take 
action to secure trash cans, lawn furniture, and other lightweight 
outdoor objects that may be blown around in the strong winds.

&&

$$

Hernandez
240 
WWUS74 KFWD 141649
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
1149 AM CDT Fri Mar 14 2025

TXZ091>093-100>104-115>120-129>134-141>145-150000-
/O.CON.KFWD.HW.W.0002.000000T0000Z-250315T0000Z/
Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens-
Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood-
Somervell-Johnson-Ellis-Comanche-Mills-Hamilton-Bosque-Hill-
Including the cities of Cleburne, Frisco, Burleson, Ennis, Allen,
Bowie, Nocona, Denton, Lewisville, Heath, Sherman, Rockwall,
Plano, Mineral Wells, Valley Mills, Hico, Denison, Stephenville,
Gainesville, Arlington, McKinney, Oak Trail Shores, De Leon,
Carrollton, Bridgeport, Cisco, Eastland, Comanche, Glen Rose,
Waxahachie, Granbury, Midlothian, Gorman, Hillsboro, Flower
Mound, Jacksboro, Briar, Ranger, Clifton, Goldthwaite, Dallas,
Hamilton, Graham, Meridian, Weatherford, Olney, Fort Worth,
Decatur, Dublin, and Breckenridge
1149 AM CDT Fri Mar 14 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Southwest winds 25 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...Portions of North and Central Texas. 

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and damage property. 
  Power outages are possible. Travel will be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

TXZ094-095-105>107-121>123-135-146>148-156>162-174-175-150000-
/O.CON.KFWD.WI.Y.0004.000000T0000Z-250315T0000Z/
Fannin-Lamar-Hunt-Delta-Hopkins-Kaufman-Van Zandt-Rains-Henderson-
Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of Kaufman, Grand Saline, Normangee,
Calvert, East Tawakoni, Greenville, Temple, Commerce, Mexia, Gun
Barrel City, Edgewood, Buffalo, Rockdale, Waco, Centerville,
Cameron, Killeen, Paris, Franklin, Copperas Cove, Teague, Cooper,
Corsicana, Gatesville, Van, Wills Point, Emory, Jewett,
Groesbeck, Wortham, Sulphur Springs, Terrell, Palestine, Hearne,
Point, Canton, Fort Cavazos, Bonham, Forney, Marlin, Lampasas,
Fairfield, Athens, and Oakwood
1149 AM CDT Fri Mar 14 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Eastern North Texas and portions of Central Texas.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Unsecured outdoor items may be blown around in the wind. 
  Driving on area roadways may become difficult, especially for 
  high-profile vehicles. Small tree limbs could break and cause 
  damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to 30 mph 
are expected. Winds this strong can make driving difficult, 
especially for high profile vehicles. Boaters should use extra 
caution when venturing onto area lakes. Residents may wish to take 
action to secure trash cans, lawn furniture, and other lightweight 
outdoor objects that may be blown around in the strong winds.

&&

$$

Prater
009 
WWUS74 KFWD 150003
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
703 PM CDT Fri Mar 14 2025

TXZ091>093-100>104-115>120-129>134-141>145-150115-
/O.EXP.KFWD.HW.W.0002.000000T0000Z-250315T0000Z/
Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens-
Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood-
Somervell-Johnson-Ellis-Comanche-Mills-Hamilton-Bosque-Hill-
Including the cities of Oak Trail Shores, Flower Mound, Briar,
Dublin, Ranger, Hico, Hillsboro, Rockwall, Carrollton, Arlington,
Decatur, Clifton, Bowie, Ennis, De Leon, Plano, Meridian, Frisco,
Hamilton, Sherman, Valley Mills, Olney, Burleson, Waxahachie,
Graham, Nocona, Comanche, Cleburne, Lewisville, Midlothian,
Bridgeport, Eastland, Glen Rose, Jacksboro, Dallas, Allen,
Stephenville, Heath, Fort Worth, Cisco, Weatherford, Mineral
Wells, McKinney, Gorman, Denison, Denton, Goldthwaite,
Breckenridge, Granbury, and Gainesville
703 PM CDT Fri Mar 14 2025

...HIGH WIND WARNING HAS EXPIRED...

The strong winds that impacted North and Central Texas today 
continue to subside, and the High Wind Warning has been allowed to 
expire.

$$

TXZ094-095-105>107-121>123-135-146>148-156>162-174-175-150115-
/O.EXP.KFWD.WI.Y.0004.000000T0000Z-250315T0000Z/
Fannin-Lamar-Hunt-Delta-Hopkins-Kaufman-Van Zandt-Rains-Henderson-
Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of Fort Cavazos, Normangee, Gun Barrel City,
Centerville, Mexia, Cameron, Waco, Jewett, Corsicana, Buffalo,
Hearne, Franklin, Marlin, Bonham, Paris, Calvert, Grand Saline,
Wortham, Cooper, Teague, Gatesville, Oakwood, Point, Kaufman,
Van, Commerce, Forney, Wills Point, Athens, Edgewood, Canton,
Rockdale, Palestine, Killeen, Fairfield, Temple, Terrell,
Greenville, Sulphur Springs, East Tawakoni, Lampasas, Groesbeck,
Emory, and Copperas Cove
703 PM CDT Fri Mar 14 2025

...WIND ADVISORY HAS EXPIRED...

The strong winds that impacted North and Central Texas today 
continue to subside, and the Wind Advisory has been allowed to 
expire.

$$

Shamburger

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this high wind warning went out at Mar 13, 1:52 PM CDT, 15 minutes earlier. Its key messages:

  • A critical to extreme fire weather threat will materialize on Friday across all of North and Central Texas. The most significant wildfire threat will be west of the I-35 corridor.
  • Occasional damaging non-thunderstorm winds near 60-65 mph are expected on Friday generally along and west of Interstate 35.
  • With the exception of Sunday, the elevated to critical fire weather threat will continue on a daily basis through at least the middle of next week.
Area forecast discussion, Mar 13, 1:52 PM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
152 PM CDT Thu Mar 13 2025

...New Short Term, Aviation...

.KEY MESSAGES...

- A critical to extreme fire weather threat will materialize on
  Friday across all of North and Central Texas. The most
  significant wildfire threat will be west of the I-35 corridor.

- Occasional damaging non-thunderstorm winds near 60-65 mph are
  expected on Friday generally along and west of Interstate 35.

- With the exception of Sunday, the elevated to critical fire
  weather threat will continue on a daily basis through at least
  the middle of next week.

&&

.SHORT TERM... /NEW/
/Through Friday/

An unusual high wind and fire weather event is expected to unfold on
Friday.

Quiet weather will prevail today with west winds returning out of
the south this afternoon. High temperatures will peak in the 80s to
low 90s. While low relative humidity between 10-25% is expected
across a large portion of the area today, wind speeds near 10-15 mph
or less will keep the potential for significant wildfires low.

Gradient winds will strengthen late tonight in response to a
deepening surface low near the Front Range of the Rockies as a
potent mid-level trough swings into the Four Corners Region. As
the trough moves east into the Plains Friday morning, a 100+ kt
500 mb jet streak will round the base of the trough, stretching
across portions of West Texas through Oklahoma, oriented from
southwest to northeast. Surface heating will induce strong
vertical mixing beginning Friday morning, allowing a dryline to
quickly mix eastward. Downward momentum transfer will result in
increasing wind speeds behind the dryline, with peak wind speeds
expected to occur during the afternoon hours. Sustained winds
between 20-35 mph with frequent gusts above 50 mph are expected,
with isolated wind gusts near 60-65 mph anticipated mainly near
and west of the I-35 corridor. Sporadic wind damage is expected
with the higher-end wind gusts, including (but not limited to)
downed trees and power lines.

One caveat worth mentioning is that there are still some
discrepancies in the placement of the jet streak on Friday, which
will affect where the strongest winds (>60 mph) occur. Placement
further south/southeast (closer to our forecast area) would
likely result in these higher-end wind gusts (60+ mph) across a
larger portion of the forecast area. The opposite is true if the
jet streak is displaced further north. Regardless, it will be
very windy, but we will have to watch this feature closely to
determine where the strongest winds will end up occurring on
Friday.

One other caveat is that there remains some slight uncertainty in
how much the boundary layer will decouple tonight. This
introduces some uncertainty with the expected onset time of
stronger wind gusts (35-40 mph). There are some indications that
we could see some terrain-induced wind gusts near 35-40 mph
overnight (after 3 am), and the best potential for this would be
across portions of Central Texas. There is a low-end potential for
portions of North Texas to see these stronger gusts, but this is
rather unlikely at this time. Current thinking is that the
stronger winds aloft will not be mixed down until surface heating
begins post-sunrise Friday morning.

By late Friday morning/midday, relative humidity will plummet to
15-25% behind the dryline, reaching a minimum of 10-20% for most
areas during the afternoon. The very strong winds, low humidity,
dry fuels, and above normal temperatures will result in a critical
to extreme wildfire threat across the region, which will peak
during the afternoon hours. The most significant threat will be
west of the I-35 corridor. Extreme wildfire behavior is expected,
and fire containment will be extremely difficult given the
expected winds. Avoid any and all activities that could start
wildfires!

Barnes

&&

.LONG TERM... /Issued 317 AM CDT Thu Mar 13 2025/
/Friday Night through Wednesday/

Strong gradient winds will begin to die down a bit by Friday night
as a deep surface cyclone pulls off to the northeast. Any
lingering fire activity may continue to be problematic into the
nighttime hours with minimal RH recovery expected. An upstream
trailing shortwave will swing through the Southern Plains on
Saturday and we'll likely see an uptick in wind speeds again
particularly across our Central TX counties where RH values will
again be 15 to 20%. Fire activity is likely to continue into
Saturday. Surface high pressure will build into the region on
Sunday and winds will finally be generally light, but this will be
short lived as another shortwave will spread into the western
CONUS by Monday. Southerly winds will again increase and become
breezy both Monday and Tuesday as temperatures climb back into the
mid 80s. Unfortunately, moisture return will be slow and we'll
likely have to contend with additional significant fire weather
concerns through the middle part of next week. The aforementioned
shortwave will swing through the Southern Plains on Wednesday
dragging a cold front southward through the region. It doesn't
look like we'll have much moisture to work with and this front as
of now is expected to come through dry.

Dunn

&&

.AVIATION... /NEW/
/18Z TAFs/

VFR and a gradual return of southerly winds is expected this
afternoon with wind speeds AOB 10 knots. Wind speeds will increase
to 10-15 knots after 06Z, with very breezy/gusty southwest
developing Friday morning. Gusts near 30-40 knots will become
common beginning around 15Z and will continue to strengthen
through midday/early afternoon. Winds will shift out of the west
with the arrival of a dryline around 17-18Z, with wind speeds
increasing to 45-50 knots. Isolated gusts in excess of 60 knots
will be possible during the afternoon. Significant crosswind
impacts are expected at all airports.

Blowing dust will also become a concern as the westerly winds
strengthen on Friday. Timing of the arrival of any dust and the
magnitude of any visibility reductions are uncertain at this time.
It will likely need to be included in the TAF once these details
become more certain. Wind gusts are expected to weaken to around
25-30 knots near 00Z tomorrow evening.

Barnes

&&

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    87  62  82  55  72 /   0   0   0   0   0
Waco                89  62  83  56  74 /   0   0   0   0   0
Paris               82  59  80  52  69 /   0   0   5   0   5
Denton              86  60  78  49  69 /   0   0   0   0   0
McKinney            85  60  79  52  71 /   0   0   0   0   0
Dallas              88  62  82  57  73 /   0   0   0   0   0
Terrell             84  60  81  50  72 /   0   0   0   0   0
Corsicana           88  62  84  53  74 /   0   0   0   5   0
Temple              92  60  87  52  76 /   0   0   0   5   0
Mineral Wells       89  59  79  49  71 /   0   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Friday morning through Friday evening
for TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

High Wind Watch from Friday morning through Friday evening for
TXZ091>093-100>104-115>120-129>134-141>145.

&&

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 1:14 AM CDTHigh Wind WatchFWDBosque, Collin, Comanche, Cooke, Dallas, Denton and 19 more13 hr
Mar 13, 2:07 PM CDTWind AdvisoryFWDAnderson, Bell, Coryell, Delta, Falls, Fannin and 15 more29 hr
Mar 13, 2:44 PM CDTFire Weather WatchFWDBell, Coryell, Falls, Lampasas, Leon, Limestone and 3 more23 hr
Mar 13, 2:44 PM CDTRed Flag WarningFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more30 hr

Nearby

High Wind Warnings in Texas, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.